# SDR CALA2021102501964

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: A53986217DAN200T
- Condition: Corroded
- Location: Fr56-57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA EXISTING STRINGER REPAIR AT FRAME 56- 57 STR 41LH HAS CORROSION. REPAIR EMBODIMENT IAW SRI 53-00-13-205-001 TABLE 006.ALL WORK AC COMPLISHED ON HAECO NR 9296564. REMOVED AND REPLACED STRINGER REPAIR DOUBLER IN AFT CARGO AREA F R 56-57 STR41LH IAW SRM 53-00-13-300-001.REPAIR REQUIRES INSP AT 60,000 FC/120,000 FH WHICHEVER IS ACHIVED FIRST FROM TIME OF ADL
